International Transactions in Mathematical Sciences and Computer
8:10:45
 
 
More....

International Transactions in Mathematical Sciences and ComputerJuly-Dec 2022 Vol:15 Issue:2

On Pells euation  U2-pV2 = -1, ∀ 1 < p > 100

Abstract

We discussed the solvability of the Diophantine equation D for every prime p between 1 and 100. 

 

Author

Sani Gupta and Satish Kumar   ( Pages 101-125 )
Email:sanigoel@gmail.com
Affiliation: Department of Mathematics, D.N. College, Meerut, Uttar Pradesh, India       DOI: https://doi.org/10.58517/ITMSC.2022.15201

Keyword

Diophantine equation, Pells equation, Continued fraction expansion.

References

J. Kannan, M. Somanath, and K. Raja, “SOLUTIONS OF NEGATIVE PELL EQUATION INVOLVING TWIN PRIME,” JPANTA, vol. 40, no. 5, pp. 869–874, Oct. 2018, doi: 10.17654/NT04005086

S. G. Telang, M. G. Nadkarni, and J. S. Dani, Number Theory. Tata McGraw-Hill Publishing Company Limited, 1996

 

 

Download paper

AACS Journals
Visitor:-

Copyright © 2020 AACS All rights reserved